Optimal horizontal joinability on the Engel group
Alexander GreshnovSobolev Institute of Mathematics, Novosibirsk, Russia
On the Engel group we solve the problem of finding the minimal number of segments of integral lines of left-invariant basis horizontal vector fields necessary for joining an arbitrary pair of points. We prove the best version of Rashevskii–Chow Theorem on Engel group.
Cite this article
Alexander Greshnov, Optimal horizontal joinability on the Engel group. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 32 (2021), no. 3, pp. 535–547DOI 10.4171/RLM/947